# SDR AALA202305226055

- Difficulty date: May 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N461AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 11059
- Aircraft time: 2,089 hours, 590 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 800850600
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROW 25 ABC SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE. REPLACED WALL TO SEAT EMERGENCY ESCAPE PATH LIGHTING CABLE ASSEMBLY PER AMM 33-51-19. AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
